Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 37, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 25, 2016, 3:48 AM EDT. It took effect at Oct 26, 2016, 5:00 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2016, 3:48 AM EDT (07:48 UTC)
- In effect from
- Oct 26, 2016, 5:00 AM EDT
- Expired
- Oct 30, 2016, 4:00 PM EDT
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
053 WHUS72 KMLB 250748 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 348 AM EDT TUE OCT 25 2016 AMZ555-572-575-260800- /O.NEW.KMLB.SC.Y.0037.161026T0900Z-161028T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 348 AM EDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EDT FRIDAY. * WINDS...WINDS INCREASING TO 20 TO 25 KNOTS WEDNESDAY MORNING INTO THURSDAY. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET OVER THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
458 WHUS72 KMLB 251912 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 312 PM EDT TUE OCT 25 2016 AMZ552-570-271200- /O.EXB.KMLB.SC.Y.0037.161026T1400Z-161028T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 312 PM EDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 5 AM EDT FRIDAY. * WINDS...WINDS INCREASING TO 20 TO 25 KNOTS WEDNESDAY MORNING INTO THURSDAY. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET OVER THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-271200- /O.CON.KMLB.SC.Y.0037.161026T0900Z-161028T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 312 PM EDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EDT FRIDAY... * WINDS...WINDS INCREASING TO 20 TO 25 KNOTS WEDNESDAY MORNING INTO THURSDAY. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET OVER THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
533 WHUS72 KMLB 270713 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 313 AM EDT THU OCT 27 2016 AMZ552-555-570-572-575-280800- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-161029T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 313 AM EDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...WINDS 20 KNOTS WITH OCCASIONAL HIGHER GUSTS THROUGH FRIDAY. * WAVES/SEAS...SEAS 7 TO 9 FEET OVER THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
973 WHUS72 KMLB 271408 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1008 AM EDT THU OCT 27 2016 AMZ550-280800- /O.EXB.KMLB.SC.Y.0037.000000T0000Z-161028T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 1008 AM EDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS...EAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-280800- /O.CON.KMLB.SC.Y.0037.000000T0000Z-161029T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1008 AM EDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...WINDS 20 KNOTS WITH OCCASIONAL HIGHER GUSTS THROUGH FRIDAY. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
257 WHUS72 KMLB 280807 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 407 AM EDT FRI OCT 28 2016 AMZ550-280915- /O.EXP.KMLB.SC.Y.0037.000000T0000Z-161028T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 407 AM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ552-555-570-572-575-290800- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-161029T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 407 AM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS...WINDS 16 TO 22 KNOTS WITH OCCASIONAL HIGHER GUSTS THROUGH TONIGHT. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
608 WHUS72 KMLB 281951 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 PM EDT FRI OCT 28 2016 AMZ550-292000- /O.EXB.KMLB.SC.Y.0037.161029T0100Z-161029T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 351 PM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT SATURDAY. * WINDS...NORTHEAST TO EAST WINDS INCREASING TO NEAR 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-292000- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 351 PM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS...EAST TO NORTHEAST WINDS TO 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
652 WHUS72 KMLB 291852 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 252 PM EDT SAT OCT 29 2016 AMZ550-300200- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T0200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 252 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...EAST TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS THROUGH LATE THIS EVENING. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-301400- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T1400Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 252 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...EAST TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS THROUGH SUNDAY MORNING. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-301400- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T2000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 252 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...EAST TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
862 WHUS72 KMLB 300225 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1025 PM EDT SAT OCT 29 2016 AMZ550-300330- /O.EXP.KMLB.SC.Y.0037.000000T0000Z-161030T0200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 1025 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHEAST TO EAST WINDS WERE DECREASING SLIGHTLY, BUT SEAS 5 TO 6 FEET WILL NECESSITATE A SMALL CRAFT EXERCISE CAUTION STATEMENT. $$ AMZ552-570-301400- /O.CON.KMLB.SC.Y.0037.000000T0000Z-161030T1400Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1025 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...EAST TO NORTHEAST WINDS NEAR 20 KNOTS THROUGH SUNDAY MORNING. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-302000- /O.CON.KMLB.SC.Y.0037.000000T0000Z-161030T2000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1025 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...EAST TO NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
423 WHUS72 KMLB 301434 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1034 AM EDT SUN OCT 30 2016 AMZ555-572-575-302000- /O.CON.KMLB.SC.Y.0037.000000T0000Z-161030T2000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1034 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...EAST TO NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 8:55 PM EDT, 6 hours 53 minutes earlier.
Area forecast discussion, Oct 24, 8:55 PM EDT, 6 hours 53 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 855 PM EDT Mon Oct 24 2016 ...Boating Conditions will Become Hazardous Mid to Late Week... .DISCUSSION... Rest of Tonight... Ridge axis across north central Florida with winds already going calm near the axis this evening. South of the axis a weak NE-ENE flow persists. Dew points in the 50s over much of the interior so expecting overnight min temps to drop into mid/upper 50s these areas. Areas near the coast where the light onshore component more persistent through the overnight hours will have a hard time dropping below 60. Will continue to indicate a temperature range near the coast as some of the more western areas will see winds back to a light north drainage component in the late night... while spots closer to the barrier islands will remain above 60... and even low/mid 60s immedate Treasure Coast where the onshore flow a little more persistent along with some marine stratocu. Glitto/Blottman Previous Discussion... Tuesday-Sunday...High pressure over the Great Lakes will build south and east which will push a wind surge into the area late on Tuesday, peaking Wednesday and Wednesday night with increasing E/NE flow. Windy conditions 20-25 mph expected along the coast mid week with additional beach erosion possible during the high tide cycles. Rain chances remain low. Isolated showers should move across the coast into the Atlantic Tuesday night into late week, focused along the Treasure coast. Guidance shows deeper moisture lifting north from the Caribbean reaching the Bahamas and FL Straits/Keys Friday-Saturday. But mid level troughing over the eastern CONUS and assocd NW flow along with weak frontal boundaries pushing into FL should keep the deepest moisture to our south. Will continue to keep thunder out of the forecast with only isolated rain chances into the weekend, primarily in the form of Atlantic showers. High Temperatures will be near seasonable in the lower 80s but low temperatures will be above normal in the mid to upper 60s, with lower 70s along the coast. && .AVIATION...VFR prevails with north/northeast winds slackening overnight. Expect gradual increase in winds a few hours after sunrise on Tuesday. Marine stratocumulus, with cloud bases FL040-FL060, to continue to advect onshore, especially KMLB south. && .MARINE... Tonight...High pressure will maintain a light to gentle north to northeast breeze over the local waters overnight with seas around 2 - 3 feet. Tue-Thur...Pressure gradient will begin to tighten on Tue with E/NE winds increasing near 15 knots, 15-20 knots across the southern waters late in the day. A stronger wind surge from building high pressure to the north will increase winds Wed to 20 knots, 20-25 knots across the south. So Small Craft Advisories will be needed. Seas will build to 5 ft across the south on Tue afternoon, reaching 9 ft in the Gulf Stream Wed night. Fri-Sat...pressure gradient should relax slightly across the northern waters as weak ridge axis settles south supporting 10-15 knots but tighter gradient across the southern waters should support close to 20 knots there. So seas will be slow to subside and poor to hazardous boating conditions will result. && .FIRE WEATHER... Increasing onshore flow beginning Tuesday will gradually moisten the lower levels, with RH values staying above 40 percent Tuesday and 50 percent from Wednesday onward. It will remain rain-free through Tuesday with a slight chance for showers returning to the area, especially coastal areas, from mid to late week with an increase in E/NE winds. && .HYDROLOGY... The St. Johns River at Astor continues to slowly decline and is expected to recede below action stage mid week. At Geneva/above Lake Harney, the St. Johns River will also fall very slowly, but is forecast to remain above Action Stage into late week. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Ulrich/Johnson
Hazardous weather outlook, Oct 24, 9:30 AM EDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 930 AM EDT MON OCT 24 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-250200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 930 AM EDT MON OCT 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL CONTINUE TO GENERATE A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. WHEN ARRIVING AT THE BEACH CHECK WITH OCEAN RESCUE PERSONNEL ON THE LATEST SURF CONDITIONS AND ALWAYS SWIM NEAR A LIFEGUARD. .RIVER FLOOD IMPACT... RIVER LEVELS ON THE SAINT JOHNS RIVER AT ASTOR AND LAKE HARNEY NEAR GENEVA WILL REMAIN ELEVATED BUT CONTINUE A SLOW DECLINE THROUGH THE WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SURGE OF EAST TO NORTHEAST WINDS TUESDAY NIGHT INTO WEDNESDAY WILL INCREASE SEAS AND PRODUCE POOR TO HAZARDOUS BOATING CONDITIONS OVER THE COASTAL WATERS FROM MID TO LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH/JOHNSON
In the hours before
Local storm report, Oct 24, 11:24 PM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1124 PM EDT MON OCT 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM WILDFIRE 4 SE BLUE CYPRESS LAKE 27.69N 80.71W
10/24/2016 INDIAN RIVER FL PARK/FOREST SRVC
AN INTENTIONALLY SET FIRE SATURDAY 10/22 HAD GROWN TO
1000 ACRES AS OF THE EVENING OF MONDAY 10/24 SOUTH OF
BLUE CYPRESS LAKE.
&&
JCPNearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.